# SDR P5CA9500840

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: T2 Turbine Blade
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 73,779 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FL 19,000 COMPRESSOR STALL WITH EGT RISE, PRECAUTIONARY ENGINE SHUTDOWN.  FOUND TWO FAILED T2 TURBINE BLADES.  ENGINE TO BE REPLACED PER POLAR WORK CARDS.
